advertisement
Question
Posted by: PUDDLE | 2006/04/07

NEED URGENT ANSWER PLEASE!

I USE TO TAKE GLUGOPHAGE FOR MY HIGH INSULIN AND LOST 21KG, HAD MY INSULIN UNDER CONTROL FOR A COUPLE OF YEARS NOW, BUT NOW IT IS VERY HIGH AGAIN AND MY GYNAE PRESCRIBED METFORMIN HCI 500FC 500MG.
IS THIS THE SAME AS GLUGOPHAGE, AND DOES THESE 2 TABLETS DO THE SAME THING? WILL I LOOSE SO MUCH WEIGHT AGAIN?
I AM TTC AND THE GYNAE SAID I SHOULD BRING THIS UNDER CONTROL FIRST...WOULD MAKE IT EASIER TO CONCEIVE.

YOUR HELP WOULD BE APPRECIATED.


THANKS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Glucophage and metformin are the same thing. The one is the medical name and the other the trade name.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement